フォロー
Siegfried Beckus
Siegfried Beckus
確認したメール アドレス: uni-potsdam.de
タイトル
引用先
引用先
Spectral continuity for aperiodic quantum systems I. General theory
S Beckus, J Bellissard, G De Nittis
Journal of Functional Analysis 275 (11), 2917-2977, 2018
372018
Continuity of the spectrum of a field of self-adjoint operators
S Beckus, J Bellissard
Annales Henri Poincaré 17, 3425-3442, 2016
272016
Spectral approximation of aperiodic Schr\" odinger operators
S Beckus
arXiv preprint arXiv:1610.05894, 2016
172016
Spectrum of Lebesgue measure zero for Jacobi matrices of quasicrystals
S Beckus, F Pogorzelski
Mathematical Physics, Analysis and Geometry 16, 289-308, 2013
152013
Delone dynamical systems and spectral convergence
S Beckus, F Pogorzelski
Ergodic Theory and Dynamical Systems 40 (6), 1510-1544, 2020
132020
On the spectrum of operator families on discrete groups over minimal dynamical systems
S Beckus, D Lenz, M Lindner, C Seifert
Mathematische Zeitschrift 287, 993-1007, 2017
132017
Shnol-type theorem for the Agmon ground state
S Beckus, Y Pinchover
Journal of Spectral Theory 10 (2), 355-377, 2020
122020
Note on spectra of non-selfadjoint operators over dynamical systems
S Beckus, D Lenz, M Lindner, C Seifert
Proceedings of the Edinburgh Mathematical Society 61 (2), 371-386, 2018
112018
Hölder continuity of the spectra for aperiodic Hamiltonians
S Beckus, J Bellissard, H Cornean
Annales Henri Poincaré 20, 3603-3631, 2019
82019
Spectral continuity for aperiodic quantum systems: Applications of a folklore theorem
S Beckus, J Bellissard, G De Nittis
Journal of Mathematical Physics 61 (12), 2020
72020
Linear repetitivity beyond abelian groups
S Beckus, T Hartnick, F Pogorzelski
arXiv preprint arXiv:2001.10725, 2020
42020
Spectral continuity for aperiodic quantum systems
S Beckus, J Bellissard, G De Nittis
arXiv preprint arXiv:1709.00975, 2017
42017
Symbolic substitution systems beyond abelian groups
S Beckus, T Hartnick, F Pogorzelski
arXiv preprint arXiv:2109.15210, 2021
32021
Generalized eigenfunctions and eigenvalues: a unifying framework for Shnol-type theorems
S Beckus, B Devyver
Journal d'Analyse Mathématique, 1-39, 2022
22022
Spectral estimates of dynamically-defined and amenable operator families
S Beckus, A Takase
arXiv preprint arXiv:2110.05763, 2021
22021
The Dry Ten Martini Problem for Sturmian Hamiltonians
R Band, S Beckus, R Loewy
arXiv preprint arXiv:2402.16703, 2024
2024
MFO Report: The dry ten Martini problem for Sturmian dynamical systems
R Band, S Beckus, R Loewy
arXiv preprint arXiv:2309.04351, 2023
2023
Eigenfunctions growth of R-limits on graphs.
S Beckus, L Eliaz
Journal of Spectral Theory 11 (4), 2021
2021
Growth of Eigenfunctions and R-limits on Graphs
S Beckus, L Eliaz
arXiv preprint arXiv:2006.09086, 2020
2020
Corrigendum to “Spectral continuity for aperiodic quantum systems I. General theory”[J. Funct. Anal. 275 (11)(2018) 2917–2977]
S Beckus, J Bellissard, G De Nittis
Journal of Functional Analysis 277 (9), 3351-3353, 2019
2019
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20